Identification and estimation of linear social interaction models
Hon Ho Kwok
Journal of Econometrics, 2019, vol. 210, issue 2, 434-458
This paper has two parts. The first part derives the identification conditions for higher-order social interaction models. In the case where social effects depend on the distance between individuals, the upper bounds on the network diameters for non-identified models are derived. Many network properties of non-identified models in the literature can be derived from these upper bounds. This part analyzes which fixed effect elimination methods require less restrictive identification conditions. The second part considers estimation with panel data. This part develops an estimator which is computationally simple and asymptotically as efficient as the maximum likelihood estimator under normality.
Keywords: Diagonalization; Diameter; Network; Social interaction; Spatial model (search for similar items in EconPapers)
JEL-codes: C31 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:210:y:2019:i:2:p:434-458
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().